# SDR DXTA2013120505592

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 6,270 hours, 4,809 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 666016120
- Part serial: MSA8495015
- Condition: Faulty
- Location: Elevator
- Part time: 400 hours, 313 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AT FL400 PITCH MISTRIM ANNUNCIATED IN OUR PFDS.  UPON DISCONNECTING THE AUTOPILOT, THE ACFT PITCHED DOWN.  NEEDED SIGNIFICANT BACK PRESS TO HOLD ALTITUDE.  NOTICED THAT THE TRIM WAS JAMMED IN POSITION, WOULD NOT MOVE ELECTRICALLY NOR BY HAND.  UPON DESCENDING INTO WARMER AIR & AT 9000 FT WE NOTICED THAT THE TRIM WAS UNJAMMED.  WORKED NORMALLY THROUGH FURTHER DESCENT & TOUCHDOWN.  REMOVED AND REPLACED THE LEFT AND RIGHT ELEVATOR TRIM ACTUATORS PER CE-560XL MM CH 27-32-03.  OPS CHECKS GOOD.
